MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X175MM

ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X175MM
Model Number 533-10-175
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported, "patient with nonunion fracture reverse.Removed 10/175 stem, poly, 12mm spacer, 32-4 glenosphere.Replaced stem, glenosphere and put synthes plate on humerus.55 yr old female." the previous surgery and the surgery detailed in this event occurred 7 months, 12 days apart.Item number: 533-10-175 item description: altivate reverse, humeral stem, small shell, sz 10x175mm lot number: 930w1036 part revision: c product type: shoulder manufacture date: 09-nov-2023 expiration date: 03-nov-2029.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint is a revision surgery performed due to a non[?]union humeral fracture, with removal and replacement of shoulder components and placement of a synthes plate to stabilize the humerus.No information was submitted with the complaint regarding the patient's pre-existing conditions or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was an ncmr-71243 associated with the main part # 533-10-175, altivate reverse, humeral stem, small shell, sz 10x175mm, which documents that out of a 548-part lot, all parts were rejected due to incorrect packaging.Later, all the parts were repacked and accepted after proper justification.The devices were verified to have gone through an acceptable sterilization process and were within their expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Patient with non union fracture reverse.Removed 10/175 stem, poly, 12mm spacer, 32-4 glenosphere.Replaced stem, glenosphere and put synthes plate on humerus.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X175MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24864314
Report Number1644408-2026-00702
Device Sequence Number18778991
Product Code KWS
UDI-Device Identifier00190446259169
UDI-Public00190446259169
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number533-10-175
Device Lot Number930W1036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-32-103 864C7607; 509-02-032 951W2166; 533-12-000 005Y1068
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale